# SDR SWAA2016041851036

- Difficulty date: March 8, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 59,453 hours, 46,764 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65C30132
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB CRACKED AT WBL 135.50, AFT LOWER END.  REPAIRED RIB IAW EA.
